MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1248/yakushi.18-00170

Медицинская библиотека · Yakugaku zasshi : Journal of the Pharmaceutical Society of Japan · 2019

[Adefovir Dipivoxil-induced Fanconi's Syndrome and Osteomalacia Following Multiple Bone Fractures in a Patient with Chronic Hepatitis B].

Makita Takashi, Kanzaki Hirotaka, Onishi Hideki, Ikeda Ailee, Takaki Akinobu, Wada Nozomu, Takeuchi Yasuto, Yasunaka Tetsuya, Ikeda Fusao, Shiraha Hidenori, Tanaka Yuta, Nishihara Shigeki, Murakawa Kiminaka, Kitamura Yoshihisa, Okada Hiroyuki, Sendo Toshiaki

Клинический случайСтатьяПеревод в очереди

Аннотация

We herein present the case of a 66-year-old Japanese man with Fanconi's syndrome. He had been receiving adefovir dipivoxil (ADV) for the treatment of entecavir (ETV)-resistant chronic hepatitis B (CHB) for four years in his 8-year treatment of hepatocellular carcinoma (HCC), but was referred to our hospital after increased levels of bone pain in his ribs, knees, and ankles. Renal dysfunction, hypophosphatemia, and increased levels of bone alkaline phosphatase were found by a hematology test after admission for treatment of HCC. Radiography and 99m Tc-labeled hydroxymethylene diphosphonate (HMDP) scintigraphy revealed multiple insufficiency fractures in the ribs, knees, ankles, and heels. After switching from ADV to tenofovir disoproxil fumarate (TDF) and treatment with calcitriol and sodium dihydrogenphosphate, the patient's serum phosphate levels slightly increased and renal dysfunction did not improve, but after six months his clinical symptoms disappeared. To detect and prevent adverse effects from ADV, physicians and pharmacists should carefully monitor renal function and serum phosphate levels in patients with hepatitis B virus (HBV) treated for a long time with ADV.

Для цитирования: Makita Takashi, Kanzaki Hirotaka, Onishi Hideki, Ikeda Ailee, Takaki Akinobu, Wada Nozomu, Takeuchi Yasuto, Yasunaka Tetsuya, Ikeda Fusao, Shiraha Hidenori, Tanaka Yuta, Nishihara Shigeki, Murakawa Kiminaka, Kitamura Yoshihisa, Okada Hiroyuki, Sendo Toshiaki. [Adefovir Dipivoxil-induced Fanconi's Syndrome and Osteomalacia Following Multiple Bone Fractures in a Patient with Chronic Hepatitis B].. Yakugaku zasshi : Journal of the Pharmaceutical Society of Japan. 2019. DOI: 10.1248/yakushi.18-00170.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.